Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have sharp pins and needles, lower abdominal pain, heaviness in vagina. What is wrong?

Hello, I had a TAH 6weeks ago. I am now having sharp pin and needle, stabbing like pain in my lower abdomen on top of bikini incision. I am also having a heavy feeling on bottom of vagina area. I have not resume sexual activities yet. I do notice when I have the pins and needle feeling it when I have been walking or on my feet for about an hour or two. I have not gone back to work yet. Feel as if I am not ready at this point because of so much discomfort. I do take 800mg motrin but do not help. Please help me to know what is going on and what I should do.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  547
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you should go for ultrasound and complete blood test with urine test, you can take mefanic acid plus dicyclomine combination for pain, if infection is present add antibiotics with these medicine but test are necessry
Answered: Mon, 31 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor